On the complexity of the successivity relation in computable linear orderings

Journal of Mathematical Logic 10 (01n02):83-99 (2010)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/S0219061310000924
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,756
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
The Block Relation in Computable Linear Orders.Michael Moses - 2011 - Notre Dame Journal of Formal Logic 52 (3):289-305.
A Recursion Principle for Linear Orderings.Juha Oikkonen - 1992 - Journal of Symbolic Logic 57 (1):82-96.
A Coding of the Countable Linear Orderings.Patrick Dehornoy - 1990 - Studia Logica 49 (4):585 - 590.
A Construction for Recursive Linear Orderings.C. J. Ash - 1991 - Journal of Symbolic Logic 56 (2):673-683.
Up to Equimorphism, Hyperarithmetic Is Recursive.Antonio Montalbán - 2005 - Journal of Symbolic Logic 70 (2):360 - 378.
Uncomputably Noisy Ergodic Limits.Jeremy Avigad - 2012 - Notre Dame Journal of Formal Logic 53 (3):347-350.
Euclidean Functions of Computable Euclidean Domains.Rodney G. Downey & Asher M. Kach - 2011 - Notre Dame Journal of Formal Logic 52 (2):163-172.
Infinite Chains and Antichains in Computable Partial Orderings.E. Herrman - 2001 - Journal of Symbolic Logic 66 (2):923-934.
Tailoring Recursion for Complexity.Erich Grädel & Yuri Gurevich - 1995 - Journal of Symbolic Logic 60 (3):952-969.
On Ehrenfeucht-Fraïssé Equivalence of Linear Orderings.Juha Oikkonen - 1990 - Journal of Symbolic Logic 55 (1):65-73.
The Δ02-Spectrum of a Linear Order.Russell Miller - 2001 - Journal of Symbolic Logic 66 (2):470 - 486.

Monthly downloads

Added to index

2012-09-02

Total downloads

8 ( #495,829 of 2,177,851 )

Recent downloads (6 months)

1 ( #317,245 of 2,177,851 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums